Iâ€™ve been pretty lucky with my skin, but lately Iâ€™ve waged an epic battle with what seems to be a combo of rosacea, acne, and maybe some sort of rash. I have fair oily skin. While I hated the oil in my teens, it has served me well as I get older. In my late twenties my derm told me I had rosacea. That explained why the red spots showing up on my face didnâ€™t respond to typical acne treatment. I got it under control and had years of nice skin. I remember getting a facial in my mid 30s and the aesthetician kept remarking about how great my skin was. Recently I was mildly bothered by some flushing and comedones, but not enough to do anything about it. Then I went back to my derm to treat a different issue (stubborn deep pimple that wouldnâ€™t go away). She noted that my rosacea was flaring. She gave me scripts for Veltin gel, Finacea, Avace wash and an antibiotic. Due to the expense, I only had the Veltin and antibiotic scripts filled. I really wish the derm would have told me to ease into the Veltin. While on the antibiotic for 30 days my skin looked great. When I went off and was applying a thin layer of the Veltin gel twice daily, my skin freaked out. I was uncharacteristically patient and dealt with the horrible break out for several months thinking this was the purge period from the Retin A. Every night I told myself that tomorrow would be the day that my skin turned the cornerâ€¦it never was. Eventually, I abandoned the Veltin and expected my skin would recover back to where it had been before that unfortunate visit to the doctor. It didnâ€™t. It was fiery red and produced little white heads at an alarming rate. After surfing the web frantically, I tried many things. I took Apple Cider Vinegar tablets and applied a 50/50 ACV/water toner throughout the day. It didnâ€™t seem to do much, but I may try it again once my skin is fully recovered. I tried Prosacea, same deal as the ACVâ€¦I may try it again when Iâ€™m in maintenance mode. I washed my face with pine tar soap. I only tried these things for a short time. My skin was so upset that when I didnâ€™t see progress quickly, it was on to the next thing. Three days ago I woke up and was supposed to volunteer at an outside yoga event. I was looking forward to it, but eventually I decided that the heat was going to be very uncomfortable and itchy for my skin. This was the first light bulb that suggested to me that I might be dealing with something like heat rash. It reminded me of the miserable time as a child when I had poison ivy all over my face. This memory sent me to my medicine cabinet. What did I have that might soothe my skin? I had numerous tubes of hydrocortisone itch creams, antibiotic gels, etcâ€¦and a very old almost empty bottle of Caladryl Clearâ€¦hmm: Poison Ivy and Caladryl. Now I know I donâ€™t have poison Ivy, but it sort of feels like it and my mother used to slather me with that pink calamine lotion when I had poison ivy; maybe it would feel good now. I tried it and it was ok. Not quite what I was hoping for but it didnâ€™t make it worse. I felt that familiar tightening and drying effect. I decided to go to the drugstore and pick up a bottle that wasnâ€™t 14 years old. I also got Ceravae wash and Jasonâ€™s 84% Aloe Vera Cream. My skin started to feel soothed. Last night I noticed it was a soft pink rather than bright red. This morning there were just a few white heads and a definite decrease in inflammation. My s/o remarked about how much better it was looking. So here is what seems to be working for me: Wash with Ceravae 2-3 times a day. Follow with a layer of Calamine. Once dry, put the Jasonâ€™s cream over it. I hope it continues to improve. It definitely feels better. I think the Caladryl not only soothes and dries out blemishes, but also provides a protective layer to help your skin heal underneath. The Jasonâ€™s cream feels fabulous. I found it at a natural foods store. I donâ€™t think a typical drugstore carries it. Also the Calamine dries whitish which tones down any redness and can be used as a base that helps my makeup stick and look natural.